# SDR DALA2015120207368

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 36,402 hours, 16,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT 25C AND 29C CEILING LIGHT.  REPLACED BATTERY PACK AT POWER SUPPLY M10954, ROW 29F FLOOR IAW AMM 33-51, OPS CK GOOD.
